How To Deal With Typhus In Children?
Good evening, my 9-year-old child Chicken Pox, another 2 weeks now it has started on black and dislodged, at the beginning of last week several spicy meals and on Friday yesterday the condition of the child was hot and the results of positive blood checks affected by typhus, as for those who want I ask, After Taking Medication from a Doctor, the child’s stomach feels pain, nausea to vomiting but indeed from the doctor it is also given nausea and stomach medicine, is that normal? the same that used to be a fever now is the opposite body and cold feet, Thank you
Hello Engkus, Thank you for the question.
Typhus is a respiratory infection that is transmitted through the consumption of food and drink contaminated with Salmonella typhi bacteria. This infection causes symptoms in the form of fever, abdominal pain, nausea, vomiting, diarrhea / constipation, headaches, decreased appetite, weakness. Someone can be diagnosed with typhus if a blood test has been done after the doctor conducted an interview and physical examination on your child. If it is proven to have typhus, then the child will be given antibiotics for a certain period of time to overcome this bacteria. Symptoms of abdominal pain, accompanied by nausea and vomiting can be caused by ongoing infections or due to side effects of drugs consumed by children.
Sorry for the limited information regarding what drugs the child is taking, I cannot provide further explanation. Try to note first, if these symptoms appear after taking antibiotics, please take the antibiotics after eating. In addition, the medications for stomach and nausea that you mentioned can also be consumed before taking antibiotics. When an infection occurs, this infection will trigger an increase in central body temperature so that the body temperature in the periphery (hands and feet) tends to be lower than the body's central temperature. As a result, children can feel cold. This further triggers the blood vessels in the periphery (hands and feet) to narrow so that the body can store heat to equalize the body's central temperature. Therefore, the hands and feet will usually be cold. This condition is a normal condition that occurs when a child has a fever.
If the symptoms of vomiting still persist despite changing the way drugs are consumed, especially if the child cannot eat or drink at all, please consult your doctor who treats your child. Make sure with your doctor about how to give these drugs to children. However, if the symptoms of nausea and vomiting improve after improving the method of taking the drug, then you can still give the medicine to the child according to doctor's orders.
In the meantime, please try to maintain the intake of food and drink children, give little by little but often. Avoid giving food and drinks that are not maintained hygiene, teach children to always wash their hands before eating and after going to the toilet, and try everyone who prepares or provides food to children to maintain the cleanliness of both hands. Wear warm clothing on children and socks if the child feels cold and still monitor the child's body temperature regularly with a thermometer.
I hope this helps.